| Catalog Number |
NNU8PT |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient was prepped for a of a hydrothorax percutaneous drainage catheter placement procedure using the navarre universal drain.Prior to the procedure, the length of trocar needle was allegedly longer than catheter.The procedure was completed by using another device.There was no patient contact.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the physical device was not returned for evaluation, one photo was provided for review.The photo shows the partial view of the drainage catheter kept inside the product package.No visual anomalies can be noted from the provided photo.Therefore, due to the absence of supporting evidence, the investigation is inconclusive for reported trocar needle length issue for all the three devices.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, result, conclusion) section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On 31 october 2025, it was reported that during preparation of a hydrothorax percutaneous drainage catheter placement procedure, the length of trocar needle was allegedly longer than catheter.The procedure was completed by using another device.There was no patient contact.